# SDR AALA20141218013

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 42,363 hours, 17,063 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Closed
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED, EMER DECLARED & LANDING UNEVENTFUL.  ACFT WAS OVERWEIGHT.  DURING CLIMB FWD SERVICE DOOR WAS FOUND TO BE NOT COMPLETELY CLOSED.  RESET THE DOOR LATCH IAW AMM 52-11-00.  SYS CHECKED NORMAL.
